# SDR WX0A2023120131901

- Difficulty date: December 1, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N197NV
- Make and model: Airbus A320-214
- Aircraft serial: 7063
- Aircraft time: 15,427 hours, 5,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP. / REMOVED & REPLACED AFT MEGAPHONE IAW AMM 25-65-51 PB 201 AND LOPAS DRAWING NUMBER A2250018L03. OPS CHECK GOOD."
